MathSciNet Relay Station
MathSciNet bibliographic data
MR446991 05A15 (10J20 20G05 20G40)
Andrews, George E. Partitions, $q$-series and the Lusztig-Macdonald-Wall conjectures. Invent. Math. 41 (1977), no. 1, 91–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement